Lll asked in HealthMental Health · 2 months ago

Should I go to the ER for an overdose 5 days later?

I don't do drugs. This was a random thing and I wish I never did it. I snorted a bump of heroin started throwing up and had to lay down for hours. Next day had to sleep. Next day I felt off like I wasn't completely present in the moment and felt numb kind of and foggy. So I got fruits ect. Went running, meditating mantras and still I had that feeling and I'm crying so much because 5 days later I still feel it. I'm scared I really messed my head up. Please help me. I want to feel normal. I can do everything still but I have that feeling constantly and it's more difficult to put mascara on. I feel kind of dizzy and nauseous. Is there anything they can do? What could be wrong? Do I have brain damage? 

4 Answers

Relevance
  • 2 months ago

    No, but you should go to your doctors or GP to discuss what happened and see what could be causing you to still be off.

  • 2 months ago

    heroin is not what i expected... but go to the hospital jesus christ

  • Anonymous
    2 months ago

    I would go to the hospital...

  • 2 months ago

    no, don't go to the ER so late

Still have questions? Get answers by asking now.